[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.146.184.210. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
December 1967

Ocular Complications of Vincristine Therapy

Author Affiliations

Bethesda, Md
From the Ophthalmology Branch, National Institute of Neurological Diseases and Blindness, and the Medicine Branch, National Cancer Institute, National Institutes of Health, Bethesda, Md.

Arch Ophthalmol. 1967;78(6):709-713. doi:10.1001/archopht.1967.00980030711004
Abstract

Vincristine sulfate (Oncovin) is a commonly used drug in the treatment of acute leukemia and other malignancies. This paper lists a series of 20 patients with ptosis, other ocular muscle paresis, and fifth and seventh nerve involvement which appeared to have been induced by vincristine. Most showed signs of peripheral neuropathy, other cranial nerve palsies, nausea and vomiting, constipation, or alopecia as well. Toxic reactions usually improved following decreased dosage or discontinuation of drug therapy.

×